Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 8195208, 8 pages
https://doi.org/10.1155/2018/8195208
Research Article

Homotheties of a Class of Spherically Symmetric Space-Time Admitting as Maximal Isometry Group

1Department of Mathematics, University of the Punjab, Lahore, Pakistan
2Beaconhouse School System, Gujranwala, Pakistan

Correspondence should be addressed to Daud Ahmad; kp.ude.up@htam.duad

Received 20 September 2017; Revised 27 November 2017; Accepted 28 November 2017; Published 31 January 2018

Academic Editor: Kaliyaperumal Nakkeeran

Copyright © 2018 Daud Ahmad and Kashif Habib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Schutz, A First Course in General Relativity, Cambridge University Press, Cambridge, UK, 2009. View at Publisher · View at Google Scholar
  2. H. Stephani, D. Kramer, M. MacCallum, C. Hoenselaers, and E. Herlt, “Exact solutions of einstein’s field equations,” in Cambridge Monographs on Mathematical Physics, Cambridge University, 2003. View at Google Scholar
  3. D. M. Eardley, “Self-similar spacetimes: geometry and dynamics,” Communications in Mathematical Physics, vol. 37, pp. 287–309, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. E. Cahill and A. H. Taub, “Spherically symmetric similarity solutions of the Einstein field equations for a perfect fluid,” Communications in Mathematical Physics, vol. 21, no. 1, pp. 1–40, 1971. View at Google Scholar
  5. A. H. Taub, General relativity: Papers in honour of J. L. Synge chap. viii, p. 133 (ed. O' Raifeartaigh, L.), 1972.
  6. B. B. Godfrey, “Horizons in Weyl metrics exhibiting extra symmetries,” General Relativity and Gravitation, vol. 3, no. 1-2, pp. 3–16, 1972. View at Google Scholar
  7. C. D. Collinson and D. C. French, “Null tetrad approach to motions in empty space-time,” Journal of Mathematical Physics, vol. 8, pp. 701–708, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. H. Katzin, J. Levine, and W. R. Davis, “Curvature collineations: A fundamental symmetry property of the space-times of general relativity defined by the vanishing Lie derivative of the Riemann curvature tensor,” Journal of Mathematical Physics, vol. 10, pp. 617–629, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. D. Collinson, “Curvature collineations in empty space-times,” Journal of Mathematical Physics, vol. 11, pp. 818-819, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Maartens, S. D. Maharaj, and B. O. Tupper, “General solution and classification of conformal motions in static spherical spacetimes,” Classical and Quantum Gravity, vol. 12, no. 10, pp. 2577–2586, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Bin Farid, A. Qadir, and M. Ziad, “The classifcation of static plane symmetric spacetimes according to their Ricci collineations,” Journal of Mathematical Physics, vol. 36, no. 10, pp. 5812–5828, 1995. View at Google Scholar
  12. M. Sharif and S. Aziz, “Kinematic self-similar cylindrically symmetric solutions,” International Journal of Modern Physics D, vol. 14, no. 9, pp. 1527–1543, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Sharif and S. Aziz, “Kinematic self-similar plane symmetric solutions,” Classical and Quantum Gravity, vol. 24, no. 3, pp. 605–624, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. H. Bokhari, A. R. Kashif, and A. Qadir, “Curvature collineations of some plane symmetric static spacetimes,” in Mathematical Physics, S. Rahvar, N. Sadooghi, and F. Shojai, Eds., pp. 90-91, April 2005. View at Google Scholar
  15. K. Saifullah and Shair-E-Yazdan, “Conformal motions in plane symmetric static space-times,” International Journal of Modern Physics D, vol. 18, no. 1, pp. 71–81, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Moopanar and S. D. Maharaj, “Conformal symmetries of spherical spacetimes,” International Journal of Theoretical Physics, vol. 49, no. 8, pp. 1878–1885, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. Shabbir and S. Khan, “A note on self-similar vector fields in static spherically symmetric space-times,” Applied Mathematics and Physics, vol. 74, no. 4, pp. 177–182, 2012. View at Google Scholar
  18. L. Dorst, “The construction of 3D conformal motions,” Mathematics in Computer Science, vol. 10, no. 1, pp. 97–113, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. M. Manjonjo, S. D. Maharaj, and S. Moopanar, “Conformal vectors and stellar models,” The European Physical Journal Plus, vol. 132, no. 2, article no. 62, 2017. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Banerjee, S. Banerjee, S. Hansraj, and A. Ovgun, “Anisotropic stellar models admitting conformal motion,” The European Physical Journal Plus, vol. 132, no. 4, article no. 150, 2017. View at Publisher · View at Google Scholar · View at Scopus
  21. G. Fubini, Sulla teoria degli spazi che ammettono un gruppo conforme, 38: 404–418, 1903.
  22. I. P. Yegorov, Motions in spaces of affine connectivity. Moscow State University, Ph.D. Thesis, 1955.
  23. G. S. Hall and J. D. Steele, “Homothety groups in space-time,” General Relativity and Gravitation, vol. 22, no. 4, pp. 457–468, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. G. S. Hall, Symmetries and Curvature Structure in General Relativity, World Scientific, Singapore, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Azad and M. Ziad, “Spherically symmetric manifolds which admit five isometries,” Journal of Mathematical Physics, vol. 36, no. 4, pp. 1908–1911, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. A. Qadir and M. Ziad, “The classification of spherically symmetric space-times,” Il Nuovo Cimento B, vol. 110, no. 3, pp. 317–334, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  27. D. Ahmad and M. Ziad, “Homothetic motions of spherically symmetric space-times,” Journal of Mathematical Physics, vol. 38, no. 5, pp. 2547–2552, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. Z. Bhatti and Z. Yousaf, “Stability of anisotropic stellar filaments,” Annals of Physics, vol. 387, pp. 253–270, 2017. View at Publisher · View at Google Scholar · View at MathSciNet